MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX TI ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX TI ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222245
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: complaint summary: it was reported by sales rep via complaint submission tool that during a shoulder arthroscopy when opening a 5.5 healix ti anchor w/ orthocord, its sutures were cut, inside the original packaging.It was not used in the patient.No surgical delay or patient consequences reported.Investigation summary: during visual inspection: the device was received at cq in original packaging.The original packaging was found to be opened (tapped on).After taking the device out, it was noticed the suture is cut/broken.However complaint of upon receipt: device damaged can not be confirmed since the device was received in open/tapped on package.A manufacturing investigation was done by cyril: a manufacturing investigation activity has been performed to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.There has been a closer look on the assembling and on the in-process controls.The results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the document reviewed.Based on the information provided we cannot discern a definitive root cause for the reported failure.At this time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by sales rep via complaint submission tool that during a shoulder arthroscopy when opening a 5.5 healix ti anchor w/ orthocord, its sutures were cut, inside the original packaging.It was not used in the patient.No surgical delay or patient consequences reported.Additional information provided by the affiliate reported the case was completed with another available anchor.

Brand Name
5.5 HEALIX TI ANCHOR W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10935227
Report Number1221934-2020-03680
Device Sequence Number14142680
Product Code HWC
UDI-Device Identifier10886705007912
UDI-Public10886705007912
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K082282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number222245
Device Catalogue Number222245
Device Lot Number6L50337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/02/2020
Patient Sequence Number1